Hi, welcome to the forum, the normal IgE levels fall below 100. Any level above 500 is higher and is suggestive of allergy or parasitic infection. You are currently having abnormally high levels. Your symptoms are suggestive of atopic or allergic dermatitis. It is usually seen secondary to exposure to allergen and subsequent reaction is mediated by IgE antibodies. Your body is known to hypersensitive to certain things. Hence, you can develop allergic reaction ranging from small rash, hives to life threatening anaphylactic shock.
Stinging insects, Aeroallergens (uncommon), Foods and additives like Milk, egg, peanuts, nuts, soy, and wheat are the most common agents to cause such allergic manifestations.
Measures for her to reduce IgE levels are-
- The triggering factor should be identified and should be avoided. Even a skin allergy test can be useful.
- Prompt treatment with anti histamines and glucorticoids during allergic attack.
- New intervention has come up which you can discuss with your doctor, i.e. Anti- IgE (omalizumab) and is promising.
I suggest you to consult to a skin specialist/ immunologist for further steps of management. Take care and regards.
I was go to my doctor for the treatment of cough. My IGE level is 1143. can you please tell me that what are the side effect of that? How can i control it?
Please suggest me the food to reduce my IGE level?
Hi, cough is mainly treated by cough suppressants which includes expectorants (if sputum present) or linctus codeine (if dry cough). These are quite safe, adverse effects like drowziness, nausea or vomiting and constipation can be encountered which dissapears once you stop the treatment. Keep diary for food intake, if you are allergic to certain food, you need to avoid that. Take care and regards.
My doctor told me yesterday that i can leave taking anti allergic medicine and give some multivitamins and Vitamin C tab and told that no need to come to him, as i m fine now. Can u plz suggest me that is there is any need for recheck my IGE level or it will be controlled in 1 month treatment ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.